# SDR SWAA2019050632280

- Difficulty date: April 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT BS. 663.  REPAIRED ANGLE PER ER AND EA.
